# SDR FDEA202503180434

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 93,403 hours, 19,559 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70311
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA LONGERON 46RIGHT FOUND WITH CORROSION AT STATION   5-53.  LOWER CENTER CARGO BILGE AREA LONGERON 46RIGHT STATION 5-53 CORRODED LONGERON   REMOVED AND REPLACED BY FABRICATED LONGERON AS PER MD-11 SRM 51-31-01-0G.   LONGERON FABRICATED PER DOUGLAS DRAWING A5A7031 REVISION B. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100. REFER TO SPECIAL / NONROUTINE MAINTENANCE FORM: N00891 FOR   JOB DETAILS. CORROSION AT STATION 5-53 LONGERON- 46RIGHT EVALUATED AND FOUND   EXCEEDED LIMIT AS PER MD-11 SRM 53-00-00-2R FIGURE 205.
